MathSciNet Relay Station
MathSciNet bibliographic data
MR400754 65R05
Brunner, H. On the approximate solution of first-kind integral equations of Volterra type. Computing (Arch. Elektron. Rechnen) 13 (1974), no. 1, 67–79.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement